Thread: Medical Stuff
View Single Post
  #3  
Old 06-14-2014, 08:21 PM
Dithon1 Dithon1 is offline

Needs A Hug
Dithon1's Avatar
Join Date: Mar 2011
Location: Over the hills and far away.
Posts: 6,136

Default

Quote:
Originally Posted by Ashendant View Post
Hmm I don't know, sounds liek you might've been growing a dependency to it?

I always avoided those types of anti-anxiety medications, except when I have exams in universities. I always get too anxious during those times. This year I haven't taken any.
It's not that I can't operate normally without the stuff. I just don't usually feel that motivated to actually get much stuff done that doesn't need to be done right that minute. I've never felt any sort of "withdrawal" symptoms; I just feel the side effects more clearly after a while.

It's not an "anti-anxiety" medication. It can actually causes anxiety.

I don't regret taking the stuff; it really does help.
__________________
Reply With Quote